Patterns of movement in rotational and translational landslides

Petley, David N., Bulmer, Mark H. and Murphy, William (2002) Patterns of movement in rotational and translational landslides. Geology, 30 (8). pp. 719-722. ISSN 0091-7613

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: landslides,acceleration,brittle deformation,ductile deformation,displacements
Faculty \ School:
Depositing User: Pure Connector
Date Deposited: 23 Sep 2014 14:16
Last Modified: 21 Apr 2020 23:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/50066
DOI: 10.1130/0091-7613(2002)030%3C0719:POMIRA%3E2.0.CO;2

Actions (login required)

View Item View Item